# SDR FDEA202205031109

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 63,876 hours, 37,643 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Wrong Part
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE DOOR SLIDE LIGHT NOT INDICATING ARMED  AND ARMING HANDLE BINDING.  FOUND R1 DOOR EMER OPERATION MECHANISM AT CENTER RANK   HAD INCORRECT HARDWARE INSTALLED AND RUBBING AGAINST GIRT BAR SHROUD ON   SLIDE. REMOVED AND REPLACED HARDWARE REF B757 IPC 52-11-20-20A. NO ADJUSTMENT   NECESSARY. DOOR ARMING HANDLE SMOOTH AND OPS CHECKS GOOD REF B757 AMM 52-11-  25-5. A/C BACK IN NIORMAL CONFIGURATION.
